# SDR SWAA091155

- Difficulty date: February 17, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 35,072 hours, 20,317 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 2596
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AN ODOR WAS PRESENT IN CABIN, SMELLED ELECTRIC/BURNT COFFEE ODOR.  SHUTOFF RECIR/GASPER FAN, SMELL WENT AWAY IMMEDIATELY.  NO REOCCURRENCE OF SMELL.  REMOVED AND REPLACED GASPER FAN PER MM.
